Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On angles in certain metric spaces


Author: W. A. Wilson
Journal: Bull. Amer. Math. Soc. 38 (1932), 580-588
MathSciNet review: 1562462
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1932-05463-5
PII: S 0002-9904(1932)05463-5